# SDR C1HA200197010

- Difficulty date: October 19, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON THE CEILING BY AFT DOOR EXITS IS NOT WORKING ON THE LEFT SIDE.  RELAMPED EXIT LIGHT ASSEMBLY AFT OVERHEAD CEILING POSITION.  GROUND OPS CHECK GOOD.
